ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A criterion for regular sequences

Patil, DP and Storch, U and Stuckrad, J (2004) A criterion for regular sequences. In: Proceedings Mathematical Sciences, 114 (2). 103–106.

[img]
Preview
PDF
A_criterion_for_regular.pdf - Published Version

Download (79Kb)
Official URL: http://www.springerlink.com/content/t24332727878h0...

Abstract

Let R be a commutative noetherian ring and $f_1,..., f_r$ $\in R$. In this article we give (cf. the Theorem in $\S2$) a criterion for $f_1,..., f_r$ to be regular sequence for a finitely generated module over R which strengthens and generalises a result in [2]. As an immediate consequence we deduce that if V$(g_1,..., g_r)$ $\subseteq V$$(f_1,..., f_r)$ in Spec R and if $f_1,..., f_r$ is a regular sequence in R, then $g_1,..., g_r$ is also a regular sequence in R.

Item Type: Journal Article
Additional Information: This article copyright belongs to Indian Academy of Sciences.
Keywords: Regular sequence.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Jun 2007
Last Modified: 17 Jan 2012 06:56
URI: http://eprints.iisc.ernet.in/id/eprint/11293

Actions (login required)

View Item View Item